Algebraically compact modules
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 27-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1985_26_2_a3,
author = {Facchini, Alberto},
title = {Algebraically compact modules},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {27--37},
year = {1985},
volume = {26},
number = {2},
mrnumber = {0830266},
zbl = {0595.16033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a3/}
}
Facchini, Alberto. Algebraically compact modules. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 27-37. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a3/